# SDR S2YA970036

- Difficulty date: November 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901SK
- Make and model: Beech 1900D
- Aircraft serial: UE90
- System (JASC): 2711 · Aileron Tab Control System
- Part: Tab Actuator
- Part number: 1295100325
- Condition: Lack Of Lube
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

FLT 1056 - MKE-IND - THE CREW FOUND THE AILERON TRIM TAB FROZE UP IN FLIGHT.  ONCE ON THE GROUND IN IND OUTSTATION.  MAINTENANCE LUBRICATED THE TRIM TAB ACTUATOR AND FOUND IT TO BE WORKING NORMALLY.  DURING THE RETURN FLIGHT TO MKE THE AILERON TRIM TAB FROZE UP AGAIN, ONCE ON THE GROUND IN MKE MAINTENANCE INSPECTED THE TRIM TAB ACTUATOR AND FOUND IT CORRODED.  THE ACTUATOR WAS REPLACED AND THE A/C WAS RETURNED TO SERVICE.  (M)
